# SDR 98FDEA00533

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 651862013
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0424  FWD CARGO DOOR #4 TRANSVERSE BEAM (FROM BOTTOM) IS CRACKED IN OUTBOARD RADIUS.   ***   S/D  ***R&R FWD CARGO DOOR #4 TRANSVERSE BEAM IAW FEDEX DRAWING 65-18620.
